Differential smoothness of skew polynomial rings

TitleDifferential smoothness of skew polynomial rings
Publication TypeArticles in international peer reviewed journals
Year of Publication2018
AuthorsLomp C, Brzeziński T
JournalJournal of pure and applied Algebra
Issue222 no.9
Pagination2413-2426
Date Published09/2017
PublisherElsevier
Abstract

It is shown that, under some natural assumptions, the tensor product of differentially smooth algebras and the skew-polynomial rings over differentially smooth algebras are differentially smooth.

URLhttps://www.sciencedirect.com/science/article/pii/S0022404917302268
DOI10.1016/j.jpaa.2017.09.020
[2018-13]

Area / Group: 

Algebra